ULRICH BUNDLES ON VERONESE SURFACES


Creative Commons License

Coşkun E. , Genc O.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.145, pp.4687-4701, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 145
  • Publication Date: 2017
  • Doi Number: 10.1090/proc/13659
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.4687-4701

Abstract

We prove that every Ulrich bundle on the Veronese surface has a resolution in terms of twists of the trivial bundle over P-2. Using this classification, we prove existence results for stable Ulrich bundles over P-k with respect to an arbitrary polarization dH.